# SDR ASAA2024122354844

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 62,604 hours, 22,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. PERFORMED GVI OF L1 DOOR SURROUND AND DOOR. OPERATED L1 DOOR NUMEROUS CYCLES REF AMM TASK 52-11-00. CHECKS GOOD. UNABLE TO DUPLICATE DISCREPANCY. OK FOR CONTINUED SERVICE.
